# SDR CA960212021

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 333000017
- Condition: Seized
- Location: Eng Rpm
- Part time: 182 hours
- Component: Bfgoodrich, 333000017
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

(CAN)AFTER START UP THE PILOT OBSERVED NO INDICATION FROM THE TACHOMETER AND THE ENGINE WAS SHUTDOWN. INVESTIGATION REVEALED THAT THE TACH HEAD HAD SEIZED. A NEW MECHANISM WAS INSTALLED AND THE AIRCRAFT WA S RETURNED TO SERVICE. SUBMITTER NOTES THAT THIS IS THE SECOND OCCURRENCE ON THIS AIRCRAFT.
